# SDR SIMA20130212002

- Difficulty date: February 12, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 25,009 hours, 22,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 67354
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE LEFT AND RIGHT AFT OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AND RIGHT LAMPS LIGHT IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  PART NUMBER 1317.  NO FIX.  REMOVED AND REPLACED THE EMERGENCY LIGHTING SYSTEM POWER SUPPLY AND BATTERY AT NR 4 POSITION IAW WC 33-700-19.  THE OPERATIONAL CHECK WAS GOOD IAW WC 33-700-17.  THE AIRCRAFT WAS RETURNED TO SERVICE.
